default-icon

Increase in weight

My weight is increasing day by day too much previosuly before the treatment of deficiency of vitamin b12 and d3 also i was eating fast food but my weight was not too much but after treatment also i m eating samne same amount of fast food then also my weight is increased to extreme level i.e 98 kg waist 40 inches hips 48 inches and i cannot do excercise and dieting also and for this increase in weight i m depressed i need to get back normal weight and all things 😣
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Increase in weight

doctor profile image
Answered
Hello. You get your thyroid profile test done. Hypothyroidism is also a cause of weight gain. You need to be Pateint if you want to loose weight. Do pranayam regularly and drink plenty of water. Eat healthy nutritious diet.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
First and foremost you must understand losing your weight is a very gradual process. You should have strong determination and patience if you want to lose weight. And it cannot happen suddenly. Losingt too mich suddenly is also not good for health. You have to follow a strict diet and exercise schedule. Regarding diet - have small multiple meals instead of 3 big meals, eat food rich in proteins and fibres like egg white boiled chicken vegetables fruits pulses, avoid carbohydrate rich foods like rice curds oily foods sweets ghee and other junk food. Regarding exercises - start slowly with brisk walking, then change over to jogging, running and other abdominal exercises. Never over strain yourself. And always keep yourself well hydrated and enjoy whatever you do...consult dietitian they will do the needful.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO